Integral sets of one class of breaking dynamic systems
Keywords:
-Abstract
The existence of integral sets of a certain class of systems of differential equations, driven by pulses at discrete instants of time, is investigated.
References
Боголюбов Н. Н., Митропольский Ю. А. Асимптотические методы в теории нелинейных колебаний.— М. : Наука, 1974.— 502 с.
Митропольский Ю. А. Метод усреднения в нелинейной механике.— Киев : Наук. думка, 1977.— 440 с.
Митропольский Ю. А., Лыкова О. Б. Интегральные многообразия в нелинейной механике.— М. : Наука, 1973.— 512 с.
Самойленко А. М. Элементы математической теории многочастотных колебаний.— М. : Наука, 1987.— 304 с.
Самойленко A. М., Перестюк Н. А. Дифференциальные уравнения с импульсным воздействием.— Киев : Вища шк., 1987.— 282 с.
Downloads
Published
26.05.1992
Issue
Section
Research articles
How to Cite
Vyshenskaya О. V., and N. A. Perestyuk. “Integral Sets of One Class of Breaking Dynamic Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 5, May 1992, pp. 589-95, https://umj.imath.kiev.ua/index.php/umj/article/view/7953.